question-icon

Suggest treatment for delayed ejaculation

default
Posted on Wed, 3 Sep 2014
Question: Ever since beginning the medication ive been having delayed ejaculations/orgasm. However, before ejaculation and orgasm a large amount of clear, thin fluid will come out, what is this? It was not like that before I began the medication. Is there any way to stop the delayed ejaculations without having to stop taking the medication?
doctor
Answered by Dr. Chintan Solanki (1 hour later)
Brief Answer:
See below alternative

Detailed Answer:
Hello,
Thanks for using healthcaremagic.

You are taking atomoxetine currently. It may cause sexual problems. If it is sure that your problem has been started after taking this medicine, main treatment is to stop or change the medicines.You can discuss with your doctor for that.

However other alternative is proper sexual counselling.
First of all sexologiat will take your detail sexual history to see how problem has arised. After that your session will started for coinselling and behavioral changes during sex and/or masturbation.In which you can learn different methods to increase sensitivity of your penis and decrease threshold for ejaculation. In this, counselling with partner needed.

The fluid which you are telling coming before ejaculation is normal. This fluid is act as lubricant to prevent friction between penis and vaginal wall.

Hope I have answered your query, I will be happy to help further.
Regards,
Dr. Chintan Solanki.

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Chintan Solanki (1 hour later)
is there a sexologist on here you would recommend i talk to?
doctor
Answered by Dr. Chintan Solanki (1 hour later)
Brief Answer:
Best recommendation can be given by your treating doctor

Detailed Answer:
Hello,

Thanks for follow up question.

I am in XXXXXXX and you are in US. I am not aware about any specific sexologist there.
Your treating doctor who has given you strattera should be psychiatrist. If he is psychiatrist , he is sexologist also as sexology comes under psychiatry curriculum in field of medicines.
Please do not hesitate to narrate your sex problem to your doctor as sex is a natural need.As much you can tell detail to your doctor, much he can help.
If he is not psychiatrist, he can surely recommend good sexologist nearby you.

All the best and regards.
Dr. Chintan Solanki.
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
Answered by
Dr.
Dr. Chintan Solanki

Psychiatrist

Practicing since :2007

Answered : 2406 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for delayed ejaculation

Brief Answer: See below alternative Detailed Answer: Hello, Thanks for using healthcaremagic. You are taking atomoxetine currently. It may cause sexual problems. If it is sure that your problem has been started after taking this medicine, main treatment is to stop or change the medicines.You can discuss with your doctor for that. However other alternative is proper sexual counselling. First of all sexologiat will take your detail sexual history to see how problem has arised. After that your session will started for coinselling and behavioral changes during sex and/or masturbation.In which you can learn different methods to increase sensitivity of your penis and decrease threshold for ejaculation. In this, counselling with partner needed. The fluid which you are telling coming before ejaculation is normal. This fluid is act as lubricant to prevent friction between penis and vaginal wall. Hope I have answered your query, I will be happy to help further. Regards, Dr. Chintan Solanki.